Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having fever, weight gain and burning sensation all over body. Diagnosed with lymphnodes. Prescribed Levofloxacin. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 917 Questions
hello docter, i was diagnosed with lymphnodes tb on 3rd april 13.( ct scan showed lyphnodes in abdomen and pretracheal carinal) docter started standard akt4 treatment along with levofloxacin 750. its 2 months now , but i still feel feverish many times in a week, so much that i cant go to my work. though i have gain weight by almost 6 kgs and my previuos clothes do not fit me now.. i have been on good healthy diet since treatment started. i also feel hungry like never before and i eat a lot .when i feel feverish , i check temprature in thermometer, but it does not go beyond 98 or 98.5. does this genrally happens in tb treatment or when will i feel normal and able to go back to my work.bodypain is also there with shoulders and whole body burning sensation.
Posted Fri, 21 Jun 2013 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 2 hours later

Thanks for posting your query on XXXXXXX

You are suffering from lymph node tb and you have been started on correct line of treatment. From your description you seem to be responding very satisfactorily to the treatment. You have gained weight, your appetite has improved, you feel well and you do not have fever. These are the signs that tell us that patient is responding satisfactorily to the treat ment.

Since TB is a chronic illness, what you call feverish feeling may be malaise which is common in TB and will go away with continued treatment. It could also be because you are concerned and worried with the label of the disease. My advice to you is just relax, do not be over anxious and take your treatment regularly under supervision of your doctor without missing a single dose. I only have one concern and that is why levofloxacin was started along with AKT4. I am sure your treating physician may be having good reason for that as he is seeing you in person.

ESR is a nonspecific investigation and only indicates some infection/inflammation in the body and will soon settle down. Body pain coud be because of tablet Pyrazinamide in AKT4. This will be stopped after completing 2 or 3 months of treatment and body ache will go away. In the mean while, take a pain killer in consultation with your doctor.
Above answer was peer-reviewed by
Follow-up: Having fever, weight gain and burning sensation all over body. Diagnosed with lymphnodes. Prescribed Levofloxacin. What to do? 26 minutes later
thank you dr,
when i say feverish, my body feels very hot and sweating is there a complete feeling like when one is having fever...only thing is thermometer doesnt go beyond 98 or 98.5....

one security guard in my store expired of tb in feb 2012.....he was on and off at work... one more lady staff has abdominal tb and she is on treatment for last few months... probably i got tb from anyone of these...

i had taken crocin for fever on 7th may 2013 and now on 1st XXXXXXX ...earlier i had to take it once every week to get rid of feverish feeling.
does other patients also feel hot and sweating during tb treatment?
Answered by Dr. Shashi Dangwal 3 hours later

Every indl responds differently to a disease process and you cannot generalize it . Each case is considered on its individual merit. You may not be having fever as it is not shown in the thermometer but the feeling may be because of weakness and exhaustion which will subside as you progress in your treatment. You still have to go a long way to complete the treatment.

TB is a very common disease in our country and one can get infected by various means. It is difficult to say how you have contracted the infection.

From your description it seems that you are responding to the treatment. Just relax and take your treatment regularly.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor